# SDR CALA2025070906388

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,582 hours, 27,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF PRESSURIZATION AT 14000. CABIN ALT 10K. EMERG DECLARED CREW REPORTED LOSS OF PRESSURIZATION AT 14500. NO MASKS DROPPED. POOR RT PACK CONTROL AND LT PACK ON MEL. DECLARED EMERGENCY CONFIRMED REPAIRS WITH MX.  OPS CHECK NORMAL PER AMM 21-00-05-780-802.  NO FAULTS NOTED.
